No Cover Image

Journal article 890 views

Super and weak Poincaré inequalities for hypoelliptic operators

Feng-yu Wang Orcid Logo

Acta Mathematicae Applicatae Sinica, English Series, Volume: 25, Issue: 4, Pages: 617 - 630

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Acta Mathematicae Applicatae Sinica, English Series
ISSN: 0168-9673 1618-3932
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 617
End Page: 630